# SDR CALA2017100803536

- Difficulty date: October 8, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 76,925 hours, 19,042 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0287
- Condition: Smoke
- Location: 411 Position
- Part time: 69,646 hours, 20,093 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM AFT GALLEY OVEN SET OFF LAVATORY SMOKE DETECTOR,  OVEN TURNED OFF.  REMOVED AND REPLACED OVEN POSITION 411 IAW IFM 25-32-75. OPS CHECKED, FAULTS NOTED. ACFT OK TO CONTINUE.
